Journal of Mathematical Sciences

, Volume 124, Issue 5, pp 5275–5289

Arnold Diffusion. I: Announcement of Results

  • J. N. Mather
Article

Abstract

We announce a proof of the existence of Arnold diffusion for a large class of small perturbations of integrable Hamiltonian systems with positive normal torsion in the case of time-periodic systems in two degrees of freedom and in the case of autonomous systems in three degrees of freedom.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • J. N. Mather
    • 1
  1. 1.Department of MathematicsPrinceton UniversityPrinceton

Personalised recommendations